Monday, November 19, 2012

Electronic Sounds Gone Deeper

They started me on Tegretol for the Trigeminal Neuralgia.  I took the first dose Thursday night and the second Friday morning. The phone ringing, the fax dialing, the microwave beeping, and even some of the voices on the TV are all deeper since then.  At work Friday I kept asking if it was just me or if anyone else noticed the deeper sounding tones but nobody really answered me.  That was before I saw the side effect of hearing problems on the sheet when I read the info to a coworker.  Is what I'm experiencing this side effect or something else?  I'll see what the doctors have to say.

The doctor had me not take the Tegretol last night and this morning.  By the time the MRI is done she should've consulted with the neurologist to determine whether or not to cut the dosage in half.  So far the TV sounds back to normal but I don't know about other electronic noises yet.

No comments :

Post a Comment